# SDR UALA2013041502560

- Difficulty date: April 14, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,696 hours, 6,705 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 31701307
- Part serial: 1488
- Condition: Leaking
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON ACTUATOR LEAKING.  REPLACED RIGHT OTBD AILERON CONTROL PACKAGE PER AMM.
